# SDR USAA2012031200012

- Difficulty date: March 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 TO FR67.5, Z-500, Y512.5.  REPLACED FLOORBEAM BETWEEN FR64 TO FR67.5, Z-500, Y512.5 IAW A320 SRM 51-42-11, 51-43-11 & EA # 201988.
